Thanks so much for your website. It helps to
know I am not alone. I have had some sort of anxiety and/or panic since I began
my period at age 12, I am 42 now. They really weren't that bad until 1986, and then, THEY hit hard. It has gotten better, then
worse again, then better, then worse, etc. I am currently taking 1.0mg of Xanax per day. 4 months ago I was taking 2.0mg
per day. At present I probably need to take more because the anxiety is usually constant, but I'm trying to handle it.My
husband of 21 years asked me for a divorce last Oct, 98, and I'm taking less medication. I guess he may have been part of the
problem, I don't know. It still hurts to be totally rejected, but I'll make it. My hair is 47 inches long, and has been coming out
by the handfulls since July, 1997. I have "babied" it trying to hold on to it, but I don't know if it is worth it. I was put on
Prilosec medication for my reflux in May, 1997, two months later my hair started coming out. No doctor will believe me that
the medication was the reason, but right there in the PDR there it is, less than 1% of the population it effects, but I'll be in that
1%. I have tried to take Zoloft and I couldn't. I seem to have trouble with the serotonin uptake drugs, but I do know that my
problem with anxiety is a chemical imbalance also.
The detached feelings, the shakes, the dizziness, fainting feelings, numbness, distorted vision, sweats,
chest pains, losing a sense of reality, ears full and roaring, sometimes heart palpitations, headaches, that feeling of impending
doom, the full gamet is there, not all of them all the time. But, I have not had an anxiety free day in so long, I have forgotten
what it is like to feel good. I am so tired all the time. I try to fight the anxiety with breathing techniques, but it doesn't seem to
help much. I am so scared to try other medications, because when I do, they are worse than the anxiety.
I am so sorry this is so long. I am just so happy we can "talk" like this.
Maybe one day the anxiety will be gone, and my hair will stop coming out. I really think I would feel better if that would stop
and the anxiety would get better if the hair would.
Oh well, such is life, it could be worse, I guess.
Thanks again for being here for all of us who think we may lose our minds.
I pray every night for all those with this problem, because it is a living hell on earth.
Gode Bless you,
Hi, my name is (withheld for privacy) and I have suffered from chronic anxiety from the
better part of 13 years. I currently take an occasional Xanax(actually
if I take a 1/4 of a Xanax )this generally does the trick!!! I'm so
stubborn, I pretty much have to be in a full blown attack before my
pride will allow me to take a Xanax. I'm sick of it and I have been
doing some research on preventative meds. You mentioned you take zoloft
and buspar. I was wondering why the combination of two meds? I was
actually contemplating both meds, preferrably buspar. Because
occasional I like to go out with friends and have a few beers and buspar
allows you to that. Have you tried buspar and zoloft on their own?
Any feedback would be appreciated!!!!
Just a short note to say thank you. I have been troubled by anxiety for five
years. I have just started using Buspar and appreciated your insight. I am
hopeful it will have the same impact on me that it did you.
Hello, I enjoyed reading your post. My experience is very much like yours
in many respects. I'm male, 37, married with two boys. I first started
having these attacks about two years ago. The first few times I had them
was when I would wake up in the middle of the night. I don't remember
having a bad dream or anything, I would just wake up with this overwhelming
fear and my heart would be racing. I would get up and eventually everything
would subside. Fortunately, I haven't had them very often. One night after
several months I woke up, heart racing, tingling sensations, etc.. and
decided I'd had enough. I woke my wife up and she took me to the ER. They
checked everything and all was okay. The doctor gave me two "Atavan" and in
about 30 minutes my blood pressure and heart rate dropped back to normal.
The ER doctor was very nice and suggested I see my regular MD which I did.
I also have a real bad Hiatal hernia and I think this is what brings on the
chest pain. I have lost some weight and that has seemed to help. My MD put
me on a "Beta-Blocker". He said he even took them himself from time to
time. Basically it's a blood pressure medication, but I don't have high
blood pressure. It also slows down the adrenaline effects on your system.
I take a very small dose daily and make sure my blood pressure doesn't get
too low. It seems to help some, but not always. I would like to see
another kind of doctor, but I'm not sure how to find one. Anyhow, thanks
for sharing your story. GOD Bless.
I usually don't e-mail people but I just wanted to let you know that
your page has helped alot!!! I've been having these attacks now for 6
months (exact same symptoms as you described!!) and am thinking I am
crazy cause the doctors say it's just anxiety and to deal with it. I
can't except this because I don't feel anxious or anything then I start
thikning about it etc....
Anyways thanks for the info
I'am writing in reference to your web site. I'am one person who understands just what you are talking about. I have been suffering from these
attacks for the past three years. No one knows exactly why they started to happen, maybe a past tragedy, some kinda of condition I can't really
figure out. I'am thirty years old and I have just started college, well I will graduate in September of 98. These attacks come out of the blue
sometimes when I'am in class or in stores. I can only run to be alone and hope they start to ease up. I go into these attacks and start to seclude
myself from people, I don't want to be bothered with anything. I have come along way since all of this but yet I can't make these problems go
away. I hope as long as I keep taking the prozac twice a day that god will grant my wish and let these monkeys off my back so that I can be
normal just like everyone else. This is a very difficult problem to discuss with people, alot of them won't understand or even think your loosing
your mind. I tell everyone keep the faith and just worry about you, and not what everyone thinks.
Back to Beginning Page